Extended constructions of stationary autoregressive processes

Pitt, Michael K. and Walker, Stephen G. (2006) Extended constructions of stationary autoregressive processes. Statistics & Probability Letters, 76 (12). pp. 1219-1224. ISSN 0167-7152. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2005.12.020

Abstract

This paper extends recent ideas for constructing classes of stationary autoregressive processes of order 1. A Gibbs sampler representation of such processes is extended in a straightforward way to introduce new processes. These maintain a linear expectation property which provides a simple exponential form for the autocorrelation function.

Item Type: Article
Uncontrolled keywords: stationary process; Gibbs sampler
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 08 Sep 2008 22:48
Last Modified: 06 May 2014 14:27
Resource URI: http://kar.kent.ac.uk/id/eprint/10543 (The current URI for this page, for reference purposes)
  • Depositors only (login required):